# SDR HNAA2025060600396

- Difficulty date: May 15, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2324 CARGO DOOR AFT MECHANISM UPPER ANGLE CRACKED AT STR4R.  RAR ANGLE IAW SRM51-40-02
